Advertisement -- Learn more about ads on this site.


    ABEAUTIFULMESS1   5,753
SparkPoints
5,500-6,999 SparkPoints
 
 
SOOOO TIRED!!

Wednesday, December 12, 2012

This blog probably won't be super long- which some of you may be happy about lol. I started my new medicine Celexa on Monday. I should have started it last week, but didn't pick it up from the pharmacy until Friday. I think I was putting it off because of the side effects. I am definitely feeling one of them: TIRED. I also just realized after having a hard time falling asleep at a decent time (8:30/9 is decent for me) for the last couple of nights that one of the side affects is insomnia.... go figure. I've had a little bit of nausea which is a normal side effect, but its not too horrible which is good. The sad part is that I'm only taking 1/2 of a dose until this upcoming Monday and then start my full dose. I'm hoping that my body will start to adjust to this new medicine soon. It will take at least 6 weeks for me to start feeling the affects, but as crazy as it might sound, and I know its mental and just in my head, but I've felt less anxious the last couple of days. Maybe its just the fact that I'm finally back on some meds for my MDD and GAD.... who knows.

I went in on Friday to get my prescriptions and also had them recheck my blood pressure. Its definitely gone down but is still borderline. (I was at 166/98 and on Friday it was 142/86 or something like that) Not great, but still lower...however higher than it usually is regardless. My dr. called me yesterday and just wants me to come in one more time for a blood pressure check. I'm thinking about waiting until winter break because I won't be as stressed...but I also really NEED to get back on my Levora (Birth Control). I hate not knowing exactly when I'm going to start my TOM and also hate that because of my PCOS I get small painful cysts when I'm not taking it....not to mention I start to break out like crazy...BAH!!! I also do not want to be knocked up.... Yes, we're careful, but I feel better when I'm on my BC... I just hope that next time I go in, my BP will be even lower and I can just get my stupid prescription!!

Not much else going on really... just a week and a half until Winter Break and it can't come soon enough! I am looking forward to having 2 weeks off and just catch up on some sleep and spend time with "The Boy"....Granted I've seen him like 11 or 12 days out of the last 13 haha. We're hanging out more often during the week which is nice. It feels weird when I don't see him for an entire day now... I feel like we're in a relationship without officially stating that we're in one and without the drama/stress of one. Its nice and we're both happy- at least I know I am and he seems to be haha. We're going up to the mountains the day after Christmas which will be fun too.

Well, I need to get ready for my class to come in- I have everything ready to go- just need my kiddos!

Have a great Wednesday!

Until Next Time emoticon
SHARE
  Member Comments About This Blog Post:

1DERLAND14 12/13/2012 10:59AM

    I hope you get more energy soon! I know how that feels...I've felt like I've been knocked on my butt all week! Also high bp can lead you to feel tired. I had to start taking medicine to control mine because my progressively got higher even thought I had lost 80lbs... it was higher than when I was 320... make sure you keep an eye on it! (it's your heart!) :)

Report Inappropriate Comment
CLPURNELL 12/12/2012 7:45PM

    Hope you get some more energy and the side effects aren't too bad.

Report Inappropriate Comment
DAUGHTEROFTWIN 12/12/2012 1:44PM

    I'm sorry to hear about the side effects. Side effects suck royally. Maybe they are temporary and will begin to wear off once you get used to the medicine. Make sure to talk to your Dr. about the side effects though, because there may be a better alternative with fewer s.e.

It sounds to me as if the Boy is pretty happy with your relationship that you aren't officially calling a relationship. If he wasn't, he wouldn't hang around, right? Try to get in some cardio. I know it's time consuming, but it helps me immensely to deal with my own stress and anxiety.

The countdown is on. I hope you enjoy your time off over the holidays. Have a great trip and be safe!

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by ABEAUTIFULMESS1